# SDR UALA2013040102073

- Difficulty date: March 30, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,203 hours, 26,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 0000
- Condition: Corroded
- Location: Bs1379 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO DOOR SURROUND INTERCOSTAL BETWEEN STR 26-27R BS 1379.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02 FIG 8, 12 AND 51-40-05 FIG 4.
